# SDR 95ZZZW516

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246SS
- Make and model: Bag BAE146100A
- Aircraft serial: E1003
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: AC551B0086000
- Condition: Corroded
- Location: Rt Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 'A' FRAME UPPER BOLT RT STABILIZER SCRAPED DUE TO CORROSION AND RIDGE WEAR.  REMOVED AND REPLACED BOLT AS REQUIRED IAW MM.
